Please use this identifier to cite or link to this item:
Title: A generalization of fiedler's lemma and some applications
Author: Cardoso, Domingos M.
Gutman, I.
Martins, E. A.
Robbiano, M.
Keywords: Graph energy
Graph spectrum
Issue Date: 2011
Publisher: Taylor & Francis
Abstract: In a previous paper [M. Robbiano, E.A. Martins, and I. Gutman, Extending a theorem by Fiedler and applications to graph energy, MATCH Commun. Math. Comput. Chem. 64 (2010), pp. 145-156], a lemma by Fiedler was used to obtain eigenspaces of graphs, and applied to graph energy. In this article Fiedler's lemma is generalized and this generalization is applied to graph spectra and graph energy. © 2011 Taylor & Francis.
Peer review: yes
ISSN: 0308-1087
Publisher Version:
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
03081087.2010.pdfVersão Electrónica270.7 kBAdobe PDFrestrictedAccess

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.